BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2000 >
Volume 26 Number 3 >

Please use this identifier to cite or link to this item:

Title: Differential Equations in Abstract Cones
Authors: Jankowski, Tadeusz
Keywords: Quasilinearization
Monotone Iterations
Superlinear and Semi–Superlinear Convergence
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics
Citation: Serdica Mathematical Journal, Vol. 26, No 3, (2000), 229p-244p
Abstract: We extend the method of quasilinearization to differential equations in abstract normal cones. Under some assumptions, corresponding monotone iterations converge to the unique solution of our problem and this convergence is superlinear or semi–superlinear
ISSN: 1310-6600
Appears in Collections:Volume 26 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol26-num3-2000-229p-244p.pdf476.54 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License